Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Albany, NY

July 8, 2017Fulton County, New York

NWS Albany, NY issued this special weather statement at Jul 8, 2017, 6:21 AM EDT for Fulton County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2017, 6:21 AM EDT (10:21 UTC)
Expired
Jul 8, 2017, 7:00 AM EDT
In force
39 min
Issued by
NWS Albany, NY

County Fulton County, NY

The radar

The Albany radar (KENX), 78 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 10.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

757 
WWUS81 KALY 081021
SPSALY

Special Weather Statement
National Weather Service Albany NY
621 AM EDT SAT JUL 8 2017

NYZ033-039>042-082-081100-
Southern Fulton-Hamilton-Northern Fulton-Montgomery-Northern
Saratoga-Northern Warren-
621 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...WEST
CENTRAL WARREN...NORTHWESTERN SARATOGA...CENTRAL FULTON AND
NORTHWESTERN MONTGOMERY COUNTIES...

At 621 AM EDT, a strong thunderstorm was located near St. Johnsville,
or 11 miles north of Canajoharie, moving northeast at 45 mph.

Winds of around 40 mph are possible with this storm.

This storm will be near...
  Caroga Lake and Caroga Lake Public Campground around 635 AM EDT. 
  Northville around 655 AM EDT. 
  Wells and Sacandaga Campground around 700 AM EDT. 

Other locations impacted by this storm include Girards Sugarbush,
Tenantville, Sweets Crossing, Pinnacle, Lotville, Fical Corners,
Carpenters Corners, Tomantown, Phipps Corners and West Day.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4324 7458 4324 7457 4325 7457 4353 7420
      4333 7395 4293 7463 4304 7476 4306 7476
      4307 7477 4308 7477
TIME...MOT...LOC 1021Z 227DEG 37KT 4306 7463 

$$

TAW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 8, 4:18 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 8, 4:18 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Albany NY
418 AM EDT Sat Jul 8 2017

.SYNOPSIS...
A cold front and a strong upper level disturbance will
bring showers and isolated to scattered strong thunderstorms to the
region today.  A cooler and drier air mass will build into eastern
New York and western New England tonight from the Midwest. High
pressure will yield fair, dry, and less humid weather to close the
weekend, as another cold front will bring isolated to scattered
showers and thunderstorms back into the region to open the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 417 AM EDT...An active day is setting up with a cold
front and a strong short-wave trough swinging across the region
in the late morning into the afternoon. The latest SPC Day 1
Outlook has the Hudson River Valley eastward in a Marginal Risk.
This looks pretty good at this point, as some strong to
potentially severe thunderstorms are possible depending on the
amount of instability over the forecast area. There are several
showers and thunderstorms increasing across western and central
NY extending northeast into Lake Ontario and southeast Ontario,
where a sfc wave is moving along the cold front. These showers
and thunderstorms will continue to slowly push eastward prior to
daybreak.

The first issue to contend with this morning is the low stratus
and patchy fog that has formed over a large portion of the
forecast area, especially from the Hudson River Valley into
western New England. Abundant moisture in the boundary layer and
recent wet ground is allowing the formation of the patchy fog
and stratus. The fog and stratus should gradually burn off in
the late morning.

Line or clusters of showers and thunderstorms should move into
the western Adirondacks and the Mohawk Valley between 5 am and
8 am. Sfc dewpoints will be in the 60s and the latest NAM has
SBCAPEs in the 1000-1500 J/kg range in the late morning into the
early afternoon. MUCAPEs are also in a broader range of
500-1500 J/kg. The 0-6 km bulk shear increases to 40-55 kts in
the late morning into the afternoon with a potent H500 jet
streak /50-60 kts/ moving over head. The forecast area gets
near the left front quad of the jet streak with decent height
falls. The mid-level lapse rates on the NAM only lower to
5.5-6.25 C/km, and the wet-bulb zero heights are in the 9-11
kft AGL range. The better shear is in the 2-6 km layer. Also,
the forecast area is near the right entrance of an H250 jet
streak of 90-100 kts. The upper level dynamics are rather
impressive. The PWATS on the NAM and the GFS are in the 1-1.5
inch range.

The 00Z GFS has an abundant amount of MUCAPE in the
1000-2500+J/kg range over the forecast area, which seems a bit
overdone. SBCAPES are similar to the NAM in the 1000-1500+ J/kg
range with dewpts mainly in the 60s. The mid level lapse rates
are slightly steeper on the GFS. The most active period looks
to be between 15Z-21Z with multi-cells and multi-cell clusters
and lines with gusty winds and hail the main threats. We do
think there could be some severe thunderstorms from the Hudson
River Valley/Capital Region south and east with bowing segments
producing damaging winds and possibly some marginal 1" hail. We
have added small hail, gusty winds, and heavy rainfall to the
forecast grids in the Marginal Risk area. Flash flooding is not
expected to be a major threat, but if convection trains or
backbuilds and moves over areas that had heavy rain yesterday,
then an isolated flash flood can not be ruled out.

The shower and thunderstorm coverage should decrease north and
west of the Capital Region by the early afternoon with cooler,
drier and breezy conditions working into the region. The showers
and thunderstorms will linger from the Capital Region/southern
VT south and east into the early to mid pm with some strong to
severe thunderstorms possible. This scenario is supported by
some of the CAMs including the latest 3-km HRRR and the 3-km
NAM. The cold front should make it through most of the region by
6 pm with the winds shifting to the west to northwest, and
drier air starting to filter in.

Highs today will be in the mid 70s to lower 80s in the valley
areas, with mid 60s to mid 70s over the mountains.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Tonight...the showers dwindle over the forecast area especially
over the southern Adirondacks, and southern Greens with the
passage of the short-wave. High pressure will begin to build in
from the Midwest. Dewpoints fall back into the upper 40s to 50s
across the region. Some patchy fog may form where the winds
decouple, and with clearing skies and recent wet ground. Lows
will be in the 50s with a few upper 40s over the eastern
Catskills and southern Adirondacks.

Sunday...Cyclonic flow persists over the region with a weak
disturbance increasing clouds over the northern zones. There
maybe and isolated shower or sprinkle over the southern
Adirondacks. High pressure will be building in from the Ohio
Valley with fair and less humid conditions over the entire
region. Highs will be a shade below normal with mid 70s to
around 80F in the valleys, and mid 60s to lower 70s over the
mountains. It will be breezy with west to northwest winds of 10
to 15 mph.

Sunday night into Monday...Another cold front in the cyclonic
flow with the broad upper level trough over southeastern Canada
and the Northeast will approach the region. Isolated to
scattered showers are possible north and west of the Capital
Region Sunday night. The NAM/GFS/ECMWF are not in good agreement
on the timing of the front sagging southward on Monday. The
moisture convergence looks weak with the boundary on the
NAM/GFS, and the sfc ridge may hang on south of the region most
of the day.  There is a slight to low chance of a shower or
isolated thunderstorm across the forecast area. The better
synoptic forcing is over the northern zones with the boundary,
and some short-wave energy pivoting around the upper low. Lows
will be cool in the 50s with highs in the 70s to lower 80s with
a few mid 80s over the mid-Hudson Valley.

Monday night...The cold front may become stationary over the
region, and then lift back northward as a warm front, as a
short-wave approaches from the Midwest and the lower Great Lakes
Region. A chance of showers and a slight chc of thunderstorms
was kept in the forecast with temps a bit milder in the upper
50s to mid 60s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The long-term period will be active with multiple short waves
rotating around a long wave trough with the exception of brief
ridging on Wednesday.

Tuesday-Wednesday morning...A cold front will push through the area
Tuesday afternoon and evening. This will bring chances for showers
and thunderstorms to the area. There is the potential for some of
these storms to become strong Tuesday afternoon with ample
CAPE/LIs/TTs suggested by the GFS/ECMWF. However, mid level lapse
rates are not very steep, on the order of 5-6.5 deg C/km being
suggested by the GFS and ECMWF.

Wednesday through Saturday night...Following the frontal passage,
brief ridging and cooler/less humid air builds into the region. This
should result in dry conditions with seasonable temperatures
Wednesday afternoon. This reprieve from the wet weather appears to
be short-lived as pieces of upper energy pass through the area
Thursday through Saturday night, bringing additional chances for
showers and thunderstorms through the end of the work week and into
the weekend.

Temperatures throughout the period will be seasonable with highs in
the upper 70s and lower 80s and overnight lows in the 50s and 60s

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
Variable conditions exist across the area this morning where
low stratus or fog has developed. Expect these variable
conditions to continue throughout the early morning before
additional showers and scattered thunderstorms develop and track
across the TAF sites toward or after 12Z with an approaching cold
front and strong upper level disturbance..

There could be additional scattered showers/thunderstorms
through around 15Z-21Z/Sat until the cold front and upper level
system passes. Periods of MVFR/IFR will be possible within any
showers/thunderstorms. VFR conditions are expected for late
this afternoon.

Winds will be light from the south to southwest at less than 8
KT through this morning. Winds will then become west to
northwest and increase to 8-12 KT after the cold front passes
Saturday afternoon, with some gusts of 20-25 KT possible.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday: High Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
A cold front and a strong upper level disturbance will
bring showers and isolated to scattered strong thunderstorms to the
region today.  A cooler and drier air mass will build into eastern
New York and western New England tonight from the Midwest. High
pressure will yield fair, dry, and less humid weather to close the
weekend, as another cold front will bring isolated to scattered
showers and thunderstorms back into the region for Monday.

The RH values will only lower to 50 to 75 percent this
afternoon, and then recover 85 to 100 percent tonight. In the
drier air mass, the RH values will drop to 35 to 55 percent on
Sunday.

South to southwest winds at 5 to 15 mph this morning will shift
into the west to northwest, and increase to 10-20 mph by the
afternoon. The winds will be west at 5 mph or less tonight, and
then increase from the west at 5 to 15 mph on Sunday.

Winds will be stronger, and variable in direction in and near
any thunderstorms.

&&

.HYDROLOGY...
No widespread problems are expected on the main stem rivers, but
some locally heavy rainfall is possible today.

Scattered showers and thunderstorms will occur today associated
with a cold front and an upper level disturbance passing across
the region. Additional areal rainfall amounts are expected to
be generally between the one tenth and one half inch range
through today, although locally higher amounts could occur,
especially where any brief training and/or backbuilding of
showers/storms materialize. This could lead to ponding of water
in low lying, poor drainage and urban areas and also an isolated
flash flood.

Mainly dry conditions are expected Saturday night and Sunday,
with the threat for additional isolated to scattered
showers/thunderstorms increasing again Monday into Monday night
with variable rainfall amounts depending on where any
thunderstorms occur.

A series of disturbances and including a cold front will bring
greater chances of showers and thunderstorms on Tuesday with
some locally heavy rainfall possible.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...Wasula
SHORT TERM...Wasula
LONG TERM...JVM
AVIATION...KL/JVM
FIRE WEATHER...KL/Wasula
HYDROLOGY...KL/Wasula
Hazardous weather outlook, Jul 8, 4:30 AM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
430 AM EDT Sat Jul 8 2017

CTZ001-013-MAZ001-025-NYZ041>043-049-050-052>054-059>061-064>066-083-
084-VTZ013>015-091100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Warren-
Northern Washington-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
430 AM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, the Lake George Saratoga Region, the eastern
Mohawk Valley, the Capital District, Mid Hudson Valley and the Taconics
of east central New York and southern Vermont.

.DAY ONE...Today and Tonight.

There is a Marginal Risk for Severe Thunderstorms today ahead of a
cold front and an upper level disturbance. The main threat from
these thunderstorms will be damaging wind gusts and large hail one
inch in diameter or greater. The thunderstorms will move from the
west to east at 30 to 35 mph.

In addition, locally heavy downpours could lead to ponding of water
in low lying, poor drainage and urban areas. An isolated flash flood
is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Tuesday, Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed later today.

NYZ032-033-038>040-047-048-051-058-063-082-091100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Schoharie-Western Schenectady-Western Albany-
Western Greene-Western Ulster-Northern Fulton-
430 AM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for the southern Adirondacks,
western and central Mohawk Valley, the Schoharie Valley, Helderbergs and
eastern Catskills of east central New York.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms today. Some of the thunderstorms
may produce gusty winds and heavy rainfall. Some ponding of water on
roadways and poor drainage flooding is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Tuesday, Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 8, 5:13 AM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albany NY
513 AM EDT SAT JUL 8 2017

NYZ032-033-038-081015-
Northern Herkimer-Hamilton-Southern Herkimer-
513 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 512 AM EDT, a strong thunderstorm was located over New York Mills,
or near New Hartford, moving northeast at 45 mph.

Winds of 40 mph are possible with this storm.

This storm will be near...
  Newport and Poland around 530 AM EDT.
  Cold Brook around 535 AM EDT.
  Ohio and Northwood around 540 AM EDT.

Other locations impacted by this storm include West Frankfort,
Nobleboro, Farrel Corner, First Lake, Sagamore, Hoffmeister, Stewart
Corners, Old City, Gray and Atwell.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4322 7507 4324 7507 4323 7510 4326 7516
      4330 7515 4330 7512 4333 7508 4361 7511
      4389 7475 4354 7430 4298 7521 4305 7522
TIME...MOT...LOC 0912Z 224DEG 41KT 4313 7531

TAW
Special weather statement, Jul 8, 5:48 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Albany NY
548 AM EDT SAT JUL 8 2017

NYZ033-038-039-082-081030-
Southern Fulton-Hamilton-Southern Herkimer-Northern Fulton-
548 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON...
NORTHWESTERN FULTON AND SOUTHERN HERKIMER COUNTIES...

At 548 AM EDT, a strong thunderstorm was located near Middleville, or
near Herkimer, moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Dolgeville around 600 AM EDT.
  Stratford around 610 AM EDT.

Other locations impacted by this storm include Curtis, Countryman,
North Ilion, Lotville, Whitehouse, Rasbach Corner, Knappville, Shaker
Place, Burrell Corners and Kelhi Corners.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4356 7453 4336 7428 4295 7496 4310 7516
TIME...MOT...LOC 0948Z 227DEG 37KT 4308 7498

TAW
Special weather statement, Jul 8, 6:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
621 AM EDT SAT JUL 8 2017

NYZ033-039>042-082-081100-
Southern Fulton-Hamilton-Northern Fulton-Montgomery-Northern
Saratoga-Northern Warren-
621 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...WEST
CENTRAL WARREN...NORTHWESTERN SARATOGA...CENTRAL FULTON AND
NORTHWESTERN MONTGOMERY COUNTIES...

At 621 AM EDT, a strong thunderstorm was located near St. Johnsville,
or 11 miles north of Canajoharie, moving northeast at 45 mph.

Winds of around 40 mph are possible with this storm.

This storm will be near...
  Caroga Lake and Caroga Lake Public Campground around 635 AM EDT.
  Northville around 655 AM EDT.
  Wells and Sacandaga Campground around 700 AM EDT.

Other locations impacted by this storm include Girards Sugarbush,
Tenantville, Sweets Crossing, Pinnacle, Lotville, Fical Corners,
Carpenters Corners, Tomantown, Phipps Corners and West Day.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4324 7458 4324 7457 4325 7457 4353 7420
      4333 7395 4293 7463 4304 7476 4306 7476
      4307 7477 4308 7477
TIME...MOT...LOC 1021Z 227DEG 37KT 4306 7463

TAW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:33 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster3 hr
Jul 8, 5:13 AM EDTSpecial Weather StatementALYHamilton, Herkimer62 min
Jul 8, 5:48 AM EDTSpecial Weather StatementALYFulton42 min
Jul 8, 7:08 AM EDTSpecial Weather StatementALYSchenectady52 min
Jul 8, 7:10 AM EDTSpecial Weather StatementALYSchenectady50 min
Jul 8, 8:29 AM EDTSpecial Weather StatementALYRensselaer46 min
Jul 8, 8:31 AM EDTSpecial Weather StatementALYFulton44 min
Jul 8, 9:19 AM EDTSpecial Weather StatementALYFulton, Montgomery41 min
Jul 8, 9:53 AM EDTSpecial Weather StatementALYSchoharie52 min
Jul 8, 10:37 AM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie and 1 more53 min
Jul 8, 11:13 AM EDTAreal Flood AdvisoryALYAlbany, Saratoga, Schenectady2 hr
Jul 8, 11:29 AM EDTSpecial Weather StatementALYRensselaer61 min
Jul 8, 12:47 PM EDTSpecial Weather StatementALYOtsego58 min
Jul 8, 1:08 PM EDTSpecial Weather StatementALYHamilton67 min
Jul 8, 1:17 PM EDTSpecial Weather StatementALYMontgomery43 min
Jul 8, 1:39 PM EDTSpecial Weather StatementALYHamilton, Herkimer66 min
Jul 8, 1:57 PM EDTSpecial Weather StatementALYMontgomery, Schenectady, Schoharie63 min
Jul 8, 2:29 PM EDTSpecial Weather StatementALYSchoharie46 min
Jul 8, 2:36 PM EDTSevere Thunderstorm WarningALYAlbany, Schenectady, Schoharie12 min
Jul 8, 3:06 PM EDTSpecial Weather StatementALYWarren54 min
Jul 8, 3:10 PM EDTSpecial Weather StatementALYAlbany50 min
Jul 8, 3:31 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer44 min
Jul 8, 3:59 PM EDTAreal Flood AdvisoryALYColumbia, Greene3 hr
Jul 8, 4:07 PM EDTSpecial Weather StatementALYWashington68 min
Jul 8, 4:53 PM EDTSpecial Weather StatementALYPutnam52 min
Jul 8, 4:57 PM EDTSpecial Weather StatementALYHamilton63 min
Jul 8, 11:50 AM EDTSpecial Weather StatementALYWindham55 min
Jul 8, 11:46 AM EDTSpecial Weather StatementALYBerkshire59 min
Jul 8, 4:10 PM EDTSpecial Weather StatementALYBerkshire50 min
Jul 8, 4:27 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Jul 8, 5:38 PM EDTSpecial Weather StatementALY52 min

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.